# SDR DLL19982045

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Apu
- Part time: 26,836 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, HAD ODOR AS DESCRIBED IN PREVIOUS WRITE UP THIS.  DISSIPATED UNTIL DESCENT INITATED, THEN WHOLE CABIN AND FLT DECK FILLED WITH A VAPOR SMOKE.  FOUND APU INTERNAL OIL LEAK.
